A note on order statistics from symmetrically distributed samples

Volume 38 / 2011

Marek Kałuszka, Andrzej Okolewski Applicationes Mathematicae 38 (2011), 477-483 MSC: Primary 62G30; Secondary 62E99. DOI: 10.4064/am38-4-6

Abstract

We present a first moment distribution-free bound on expected values of $L$-statistics as well as properties of some numerical characteristics of order statistics, in the case when the observations are possibly dependent symmetrically distributed about the common mean. An actuarial interpretation of the presented bound is indicated.

Authors

  • Marek KałuszkaInstitute of Mathematics
    Technical University of Łódź
    Wólczańska 215
    90-005 Łódź, Poland
    e-mail
  • Andrzej OkolewskiInstitute of Mathematics
    Technical University of Łódź
    Wólczańska 215
    90-005 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image